Some new Linear Generating Relations Involving H-Function of one Variables

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

31-34

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The object of this paper is to evaluate some new generating relations involving H-function of one variable some special cases have also been derived.

Copy the following to cite this Article:

, “Some new Linear Generating Relations Involving H-Function of one Variables”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 31-34, 2016


Copy the following to cite this URL:

, “Some new Linear Generating Relations Involving H-Function of one Variables”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 31-34, 2016

Available from: http://www.ultrascientist.org/paper/162/


The object of this paper is to evaluate some new generating relations involving H-function of one variable some special cases have also been derived.